# SDR DALA1305790189

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 75,361 hours, 10,818 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Nr 5 Slat
- Component: Nr 5 Slat, Boeing
- Component part number: 114T4115185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 SLAT INBD UPPER CORNER DELAMINATED.  PERFORMED METAL HOT BOND REPAIR IAW SRM 57-43-02, REPAIR 1, FIG 201 AND SRM 51-70-10 REPAIR NR 4, FIG 202
